MathSciNet Relay Station
MathSciNet bibliographic data
MR1610591 20E08 (05C05 20E06 20F32 57M07)
Guirardel, Vincent Approximations of stable actions on ${\bf R}$-trees. Comment. Math. Helv. 73 (1998), no. 1, 89–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement